# SDR AALA202409166211

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 41,889 hours, 16,493 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS PANEL DISPLAY SHOWS CHECK DOOR PRESSURE 1R DOOR.  CHECKED BOTTLE PRESSURE, SHOWS IN THE GREEN. SERVICED DOOR ASSIST BOTTLE AT R1 DOOR.
